MathSciNet Relay Station
MathSciNet bibliographic data
MR1234012 (94i:44002) 44A12 (58G15 92C55)
Quinto, Eric Todd Singularities of the X-ray transform and limited data tomography in ${\bf R}\sp 2$ and ${\bf R}\sp 3$. SIAM J. Math. Anal. 24 (1993), no. 5, 1215–1225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement